Join the 'Nightmares' group to help and get support from people like you.
We found 136 questions associated with the 'Nightmares' topic.
Posted 29 Jun 2013 by missmarymarie13 • 17 answers
Posted 27 Aug 2013 by mjpresson • 7 answers
I still take it or I will never fall asleep. The nightmares are repetitive and go all night then haunt me the next day. Is there anyone else with this issue? It sucks because otherwise it helps me... mike
Posted 15 days ago • 3 answers
Can Seroquel be taken ONLY as needed (in lieu of every day, same time, without a necessity to wean off) for only 1-2 months, maximum, at an "adequate" but not "high" dose? I am suffering horribly; I simply want to get over a very chronic "temporary hump" as I continue ...
Posted 6 days ago by Dreadwing • 1 answer
I started using prednisone for a month now and the weight gain was a nightmare i went from 185 muscle to 242 water weight and fat. I take prednisone for lupus thats affect my kidneys also pimples and stretch marks riddle my body is this something that'll go away I'm 18 years old and ...
Posted 8 Sep 2016 by omega520 • 1 answer
... hallucinations, panic attacks, and nightmares are back with a vengeance. i have been med-free this long and am reluctant to go down that path again. could the symptoms be attributed to stress alone? or is this a chemical imbalance only treatable with medication? and how do i help my boyfriend ...
Posted 19 Aug 2016 by my2kin04 • 1 answer
Hello, Sleep is under control now thanks to Trazodone. But, unfortunately , I am experiencing some side effects such as: Nightmares, Anxiety/ Paranoid feeling ( mostly around my monthly hormonal shifts.) Question: Will a reduction in medication lessen the effects? Ive been on a steady .75mg for ...
Posted 23 Aug 2016 by NumbOne2 • 2 answers
... noticing more than ever how horrible this drug is. Can I ever get off it?! I take a capsule and I'm told it doesn't come in pill form. If I miss 1 dose I have horrible nightmares, if I miss 2 I start feeling sick and by the 3rd day I feel out of it. Have almost no emotion, can't ...
Posted 21 Aug 2016 by DaniGirl36 • 0 answers
I tried it for the first time last night and had terrible nightmares not to mention a hangover when I did get up. Is this a common side effect??
Posted 18 Jul 2016 by Jk101 • 2 answers
I just started taking prazosin for pstd. I don't really have a problem with nightmares, I do have a problem with flashbacks and anger. My flashbacks take so much of my energy and I'm hoping this med helps. How long did it take for prazosin to start working? I've only been on it for ...
I have been on Pristiq for about 5 years. These last few weeks have been hell. Terrible nightmares,?
Posted 27 Jul 2016 by Scoobers08 • 1 answer
... ringing in my ears, jaw ache, extremely dizzy. (I have experienced very similar symptoms in the past if I had missed a dose). However, I have been taking pristiq religiously. No changes in anything at all. I feel like I am losing my mind! Has ANYONE experienced anything similar? I am so scared.
Posted 26 Jul 2016 by Simplicissimus • 0 answers
... nightmares , considerable aggression and hostility toward people both in particular and in general. Have any of you know any of these effects ? There who can tell me how long you can see the benefits? In Italy the drug for about a couple of months and there are no experiences
Posted 28 Feb 2016 by vlee • 3 answers
I have been taking 1 or 2 tramadol 50 mg tablets for back pain for 2 years. I have developed a pain in my right side. I also began having very realistic nightmares. Could be hallucinations? This seems to be the only pain medication doctors are willing to prescribe these days. I went to PT for 8 ...
Posted 28 Mar 2016 by howielinux • 2 answers
C-PTSD but he isn’t able to Dx it as complex, I know it can help nightmares but how does it help with daily anxiety and surges of adrenalin (been tested for Pheo) I also take Lopressor for BP 50mg but beta blockers never did anything for my anxiety. Any info would be appreciated
Posted 20 Oct 2015 by Anxiety go away • 5 answers
The last 2 nights I've had nightmares and increased anxiety in the morning. I also feel out of it like I'm kind of in a daze. I know that my doctor just increased my dose of Bupropion from 150mg to 300mg about 10 days ago so is this normal? Will this subside? I feel like maybe this is not ...
Posted 14 Apr 2016 by Morrisseyjunkie • 1 answer
The reason I'm asking is about 30 minutes I was sleeping and having a PTSD/Nightmare. I've been taking Prazosin 1mg. in the morning and 1mg. in the evening. Has been working fine up until now. I don't know if this is an isolated incident or the dosage is no longer therapeutic. ...